# SDR AALA202012219004

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 12,339 hours, 1,299 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAXI OUT, FLAPS WOULD NOT EXTEND.  SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED SPOILER NR 5 ELECTROMECHANICAL ACTUATOR (AALA202012219004) AND ELECTROMECHANICAL CONTROL UNIT (AALA202012179016), IAW AMM 27-61-16.  CLOSED
